... pill at its normal time 9am, had unprotected sex in the afternoon and later that night started having some stomach issues (cramps, diarrhea, etc.) For about an hour or so, I've never taken a late pill and took it as scheduled today as well, my question is am I still protected? I could be over thinking because I do tend to worry more than I should, better safe than sorry though right?! but I just wanted to ask to be sure so I know what to do now and also in the future if it happens again because I know in some cases it can lead to you not being protected any more but I also read stomach issues are a side effect so that triggered my confusion , thank you!
If you had developed diarrhea 30 minutes after you took your pill it might be only slightly concerning but for the most part, it is only if you vomit within 30 minutes of taking a pill that you might have to worry! It only takes about 30 minutes for your body to begin to absorb a pill so if you took it in the morning, it was well absorbed before you bowels decided to clear themselves out. No worries at all! At least you are thinking. That is more than I can say for some!
- Microgestin Fe 1 / 20 Information for Consumers
- Microgestin Fe 1 / 20 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Microgestin Fe 1 / 20 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had sex Friday at 12:30am. Took the pill Sunday at 10:40am. Its Tuesday and I have stomach cramps?
Posted 31 Jul 2013 • 2 answers
I have been taking microgestin fe 1/20 the 28 day pill pack for 5 months now. June 13th was the last
Posted 18 Jul 2014 • 1 answer
Have been on Quasense for over a month and a half and have spotted for he past 5 weeks and have been
Posted 23 May 2015 • 1 answer
Posted 5 Jan 2016 • 0 answers
Posted 31 Jan 2016 • 0 answers